Forum

Baclofen and sweating

Does anyone else sweat a lot on baclofen?

I’ve just searched it online and sweating is listed as a side-effect but is not one of the more common ones.

I’ve been showering morning and night, changing my sheets and doing more laundry. I must look like I’ve been for a run throughout the day because I have sweat patches on my clothes, my forearms are glistening. Every now and then I get a drip of sweat down my face or I can feel it drip down the back of my legs.

Totally weird! Is this just me?

I can live with sweating if the spasms stay away, I just find it strange.

I’ve also been tired. I’ve had a hard couple of weeks so it could be that. I’ve only been on baclofen for 6 days (5mg three times a day) so I thought it was too early for side effects.

It’s a low dose and rather early on to cause such an extreme side effect, but I guess anything’s possible. I think, if I were you, I would go and see my GP. It might be worth coming off baclofen and/or switching to tizanidine (e.g.) instead to see if it’s the baclofen or not.

Karen x